• question-icon

    Suggest treatment for severe knee pain due to arthritis

default
Posted on Fri, 21 Jul 2017 in Bones, Muscles and Joints
Question: I have been diagnosed with arthritis in my knees and have been having accupuncture for it since diagnosed. It has helped quite abit with the pain but now I have trouble with pain in my knees when sitting or standing. Is this arthritis spreading or what is going on? My knees now tend to "pop" and I was wondering if that is also normal?
doctor
Answered by Dr. Praveen Tayal 19 minutes later
Brief Answer:
Due to Osteoarthritic changes

Detailed Answer:
Hello,
Thanks for posting your query.
Osteoarthritic changes are basically age related degenerative changes in the weight bearing joints like knee and is characterized by joint pain and stiffness. Upon movement the stiffness gradually relives. Sometimes application of hot pads can make the movement possible.
The treatment options include pain killers, hot fomentation, lubricating agents like glucosamine sulfate, chondroitin , dycerin, etc and some life style modifications and physiotherapy.
Pop in the joint and gradual increase in symptoms suggests gradual disease progress.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12071 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Glucosamine

doctor1 MD

My wife who underwent hysterectomy in 1990 and had remaining ovary removed in 2000 developed arthritis problem ever since and as per her latest...

doctor1 MD

i am women of age 52 taking nurotroy ,glucosamine methylsulfonylmethane diacerein(drug name glucocerin) and niser drug for oesteoartheritis and...

doctor1 MD

what are the dosage schedule for glucosamine sulphate(500 mg) + chondroitin sulphate(400 mg)? What is the drug supposed to do? some websites say it...

doctor1 MD

hello doctor, I want to buy GLUCOSAMINE TABLETS 750 MG with DIACEREIN 50 MG. the composition is Glucosamine sulphate Potassium chloride 750 mg...

doctor1 MD

About a month ago, I started having mild widespread joint aches, and it has gotten worse. The neck and lower back are the most affected but at...

doctor1 MD

HI, I HAVE OSTEOARTHRITIS OF MY RIGHT KNEE. WHEN I WALK I SUDDENLY GET AN EXTREMELY SHARP PAIN IN THE BACK OF MY KNEE , ISTOP SUDDENLY & SCREAM @...

doctor1 MD

my leg muscles and knees feel as if they need some lubrication. they are stiff and difficult to move, sometimes they are really painful. What can I...

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Praveen Tayal
  • Q - Can spinal stenosis cause joints pain and swollen ankle, thighs and knees?

  • Q - Having lower back pain with tickling and pulsating sensation. What could...

  • Q - MRI of knee showed occult displaced fracture. What is it and what is the...

  • Q - What is the cause and treatment for painful knee with walking difficulty?

  • Q - Having ump into superclavical. What could the long tube feeling be?

  • Q - MRI findings show posterior disc bulges at L5-S1 and L4-5 levels....

  • Q - MRI scan shows Lumbar spondylosis. Suggest

  • Q - What causes pain in left groin and lower back and how can it be treated?

  • Q - Had MRI scan of right ankle and prescribed with zyloric for reduction of...

  • Q - What would be the cause of sudden neck pain on one side?

backtotop2